Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is the treatment for the black stains on my face ?

hi, Black stains are visible on my face
Asked On : Sat, 9 Apr 2011
Answers:  2 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u need to consult dermatologist .
there is no isotretinoin cream available its retinoid cream that available.
but it will cause irritation and damage to skin .
u need to apply triple combination of kligman formula ,its very effective
u need to apply good sun screen with more then 30 spf
avoid direct or indirect sun exposure.
Answered: Tue, 28 Jun 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
These are hyperpigmentation marks and need to be treated with isotretinoin cream , a good sunscreen with SPF>15 and hydrogen peroxide exfoliation. Your dermatologist will help you in choosing the best treatment option for you.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor